MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER Ø36/G; HIP LINER

MEDACTA INTERNATIONAL SA LINER: MPACT OFFSET 4MM PE HC LINER Ø36/G; HIP LINER
Catalog Number 01.32.3652HC4
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
In post-op recovery, the same day of the primary surgery, the patient suffered a joint luxation between our liner and competitor ball head.The surgeon revised the competitor stem and head, two medacta screws and liner and repositioned the medacta cup.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 15-jul-2024.Lot 2246042: (b)(4) items manufactured and released on 30-jan-2023.Expiration date: 2018-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: cup: mpact 01.32.162dh acetabular shell ø62 two-holes (k132879) lot 2301479: (b)(4) items manufactured and released on 06-jun-2023.Expiration date: 2028-05-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: MPACT OFFSET 4MM PE HC LINER Ø36/G
Common Device Name
HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19761737
Report Number3005180920-2024-00528
Device Sequence Number20952086
Product Code LPH
UDI-Device Identifier07630040731133
UDI-Public07630040731133
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2018
Device Catalogue Number01.32.3652HC4
Device Lot Number2246042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale